Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some new Hilbert algebras


Author: R. Keown
Journal: Trans. Amer. Math. Soc. 128 (1967), 71-87
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9947-1967-0213874-X
MathSciNet review: 0213874
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 0013235 (7:126c)
  • [2] -, The $ {L^2}$-system of a unimodular group, Trans. Amer. Math. Soc. 65 (1949), 27-48. MR 0028322 (10:429d)
  • [3] N. K. Bary, Biorthogonal systems and bases in Hilbert space, Učen. Zap. 148 Matematika (1951), 69-107. (Russian) MR 0050171 (14:289b)
  • [4] I. M. Gel'fand, A remark on the work of N. K. Bary, ``Biorthogonal systems and bases in a Hilbert space,'' Učen. Zap. 148 Matematika (1951), 224-225. (Russian) MR 0050172 (14:289c)
  • [5] E. R. Keown, Thesis, (unpublished), Mass. Inst. of Tech., Cambridge, 1950.
  • [6] -, Reflexive Banach algebras, Proc. Amer. Math. Soc. 6 (1955), 252-259. MR 0068748 (16:935f)
  • [7] S. S. Levin, Über einige mit der Konvergenz im Mittel verbundenen Eigenschaften von Funktionenfolgen, Math. Z. 32 (1930), 491-511. MR 1545182
  • [8] N. Nakano, Hilbert algebras, Tôhoku Math. J. (2) 2 (1950), 4-23. MR 0041362 (12:837d)
  • [9] M. Rajagopalan, H-algebras, J. Indian Math. Soc. 25 (1961), 1-25. MR 0138015 (25:1463)
  • [10] C. L. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [11] P. P. Saworotnow, On a generalization of the notion of $ {H^\ast}$-algebra, Proc. Amer. Math. Soc. 8 (1957), 47-55. MR 0085480 (19:47a)
  • [12] -, On the imbedding of a right complemented algebra in Ambrose's $ {H^\ast}$-algebra, Proc. Amer. Math. Soc. 8 (1957), 56-62. MR 0085481 (19:47b)
  • [13] -, On a realization of a complemented algebra, Proc. Amer. Math. Soc. 15 (1964), 964-966. MR 0169076 (29:6331)
  • [14] M. F. Smiley, Right $ {H^\ast}$-algebras, Proc. Amer. Math. Soc. 4 (1953), 1-4. MR 0052699 (14:660d)
  • [15] J. F. Smith and P. P. Saworotnow, On some classes of scalar-product algebras, Pacific J. Math. 11 (1961), 739-750. MR 0142010 (25:5405)
  • [16] O. Takenouchi, On the maximal Hilbert algebras, Tôhoku Math. J. (2) 3 (1951), 123-131. MR 0050178 (14:290d)
  • [17] C. W. Conatser, M.A. Thesis, (unpublished), Texas A&M Univ., College Station, 1963.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213874-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society